# SDR SIMA20160926002

- Difficulty date: September 26, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N642AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145193
- Aircraft time: 39,742 hours, 35,689 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 14567014608
- Condition: Cracked
- Location: Rtmlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT UPPER MLG TRUNNION CRACKED OUTBD AFT SIDE.  REMOVED AND REPLACED RT MLG AFT TRUNNION IAW ERS-EM-57MR-707.
